Alert archive / Ohio / Tornado Warnings in 2020

Tornado Warning 16, NWS Wilmington, OH

June 10, 2020Clinton County, Fayette County, Highland County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 10, 2020, 5:44 PM EDT for Clinton County, Fayette County, Highland County, Ohio. It was in force for 21 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 5:44 PM EDT (21:44 UTC)
Expired
Jun 10, 2020, 6:05 PM EDT
In force
21 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Clinton County, OH, Fayette County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 21 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:46 PM EDTTSTM WND DMG4 Se New Vienna, OHLARGE 14-16 INCH TREE DOWNED.
Jun 10, 5:52 PM EDTTSTM WND DMGSamantha, OHLARGE LIMBS DOWNED.
Jun 10, 5:53 PM EDTTSTM WND DMG3 Ene New Vienna, OHLARGE TREE DOWN ON 28 AND CAREYTOWN ROAD. TIME ESTIMATED FROM RADAR.
Jun 10, 5:53 PM EDTTSTM WND DMGSamantha, OHSEVERAL LARGE TREE LIMBS DOWNED. TIME ESTIMATED BY RADAR.
Jun 10, 5:54 PM EDTTSTM WND DMGHighland, OHTREES AND LARGE BRANCHES DOWN.
Jun 10, 5:56 PM EDTTSTM WND DMGN Leesburg, OHNUMEROUS TREES DOWN IN DIFFERENT DIRECTIONS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

055 
WFUS51 KILN 102144
TORILN
OHC027-047-071-102215-
/O.NEW.KILN.TO.W.0016.200610T2144Z-200610T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
544 PM EDT Wed Jun 10 2020

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Southwestern Fayette County in central Ohio...
  Eastern Clinton County in southwestern Ohio...
  Northwestern Highland County in southwestern Ohio...

* Until 615 PM EDT.
    
* At 543 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Hillsboro, moving north at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hillsboro, Sabina, Leesburg, New Vienna, Russell, Staunton,
  Highland, Lees Creek, Reesville and Samantha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3917 8362 3922 8376 3952 8368 3948 8345
TIME...MOT...LOC 2143Z 199DEG 43KT 3923 8369 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Novak
3 follow-up statements
790 
WWUS51 KILN 102159
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
559 PM EDT Wed Jun 10 2020

OHC027-047-071-102215-
/O.CON.KILN.TO.W.0016.000000T0000Z-200610T2215Z/
Fayette OH-Clinton OH-Highland OH-
559 PM EDT Wed Jun 10 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHWESTERN FAYETTE...NORTHEASTERN CLINTON AND NORTH CENTRAL
HIGHLAND COUNTIES...
    
At 558 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Leesburg, moving north at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sabina, Leesburg, New Vienna, Staunton, Highland, Lees Creek,
Reesville and Samantha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3925 8357 3934 8369 3952 8368 3948 8345
TIME...MOT...LOC 2158Z 199DEG 43KT 3941 8361 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Novak
024 
WWUS51 KILN 102201
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
601 PM EDT Wed Jun 10 2020

OHC027-102210-
/O.CAN.KILN.TO.W.0016.000000T0000Z-200610T2215Z/
Clinton OH-
601 PM EDT Wed Jun 10 2020

...THE TORNADO WARNING FOR NORTHEASTERN CLINTON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and southwestern Ohio.

LAT...LON 3931 8354 3937 8359 3950 8358 3948 8345
TIME...MOT...LOC 2200Z 199DEG 43KT 3943 8360 

$$

OHC047-071-102215-
/O.CON.KILN.TO.W.0016.000000T0000Z-200610T2215Z/
Fayette OH-Highland OH-
601 PM EDT Wed Jun 10 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHWESTERN FAYETTE AND NORTHERN HIGHLAND COUNTIES...
    
At 600 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sabina, moving north at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Leesburg and Staunton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3931 8354 3937 8359 3950 8358 3948 8345
TIME...MOT...LOC 2200Z 199DEG 43KT 3943 8360 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Novak
759 
WWUS51 KILN 102205
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
605 PM EDT Wed Jun 10 2020

OHC047-071-102214-
/O.CAN.KILN.TO.W.0016.000000T0000Z-200610T2215Z/
Fayette OH-Highland OH-
605 PM EDT Wed Jun 10 2020

...THE TORNADO WARNING FOR SOUTHWESTERN FAYETTE AND NORTHERN HIGHLAND
COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and southwestern Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

Remember, a Severe Thunderstorm Warning still remains in effect for 
the area.

LAT...LON 3931 8354 3937 8359 3950 8358 3948 8345
TIME...MOT...LOC 2203Z 199DEG 43KT 3948 8358 

$$

Novak

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 10, 5:43 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 10, 5:43 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
543 PM EDT Wed Jun 10 2020

.SYNOPSIS...
Surface trough continues to head east through the Great Lakes
today, providing thunderstorms and gusty winds. High pressure
builds in from the mid Mississippi Valley Thursday, bringing
cooler and drier air. Dry cold front on Friday reinforces cool
and dry conditions heading into the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
update...

Convection becoming linear as it moves into central Ohio with an
enhanced bowing segment (high end wind event) moving thru
Madison county. This activity will continue to push across the
Columbus metro area with wind gusts up to 75 mph in the next
hour. This activity has developed along the convergent wind
axis...where moderate instability exists. Have dropped watch
across eastern Indiana behind the wind shift line where drier
air is advecting into the area. Winds will gust up to 40 mph
outside of storms.

Previous discussion..
Convection expected to increase in coverage and intensity this
evening as convergent boundary/surface trough heads east into an
unstable airmass (SBCAPE near 2500-3000). Bulk shear values
rising to 45-50 knots support supercells, especially western
half of forecast area. Hodographs are mostly straight, so
expecting damaging winds as the primary threat, though a few
taller cores could produce large hail. In addition, if discrete
cells congeal into a linear mode, a few QLCS tornadoes are
possible as 0-3km bulk shear values approach 40-45 knots from
the southwest.

Low level moisture drops quickly behind the trough, so PoPs have
been trimmed heading into the later evening hours. Some guidance
paints potential for light precip in northern areas late
tonight as the mid level trough swings through, though most do
not, so stayed dry with just an increase in clouds which clear
out around sunrise.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Surface high pressure brings temperatures back just below
normal with low humidity through the period. Highs should stay
below 80 degrees, with lows in the upper 50s to near 60.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Northwest flow aloft with surface high pressure offering a mainly
dry day on Friday. Expect temperatures close to normal with highs on
Friday in the upper 70s to lower 80s.

Back door type weakening cold front and a shortwave which drop
south, could lead to a few showers late Friday night into Saturday
across the far northeast counties.

Low amplitude mid level trough over the Great Lakes to amplify with
closed low developing this weekend. Uncertainty exists on exactly
where the low closes off. Consensus forecast closes this low over
the Eastern Great Lakes. While the ECMWF continues to be further
west, the 12Z deterministic run has trended a little east. Will
limit pops to slight chance of a shower Sunday and Monday with the
best chance in the east.

Pattern changes with mid level ridge building into the area thru the
middle of next week. Model solutions differ on how fast the ridge
builds into the area. Will limit pops to slight chance/chance
categories -- mainly in the afternoon/evening, Monday thru
Wednesday. Temperatures to warm thru the period with highs in the
mid 80s by Wednesday.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
Main impact to
aviation during the TAF period will be thunderstorm development
and winds. Based on high-res guidance becoming more clustered,
confidence is increasing on timing of storms over the TAF sites.
Outside a few isolated storms, main development will be with
main line, beginning in DAY/CVG/LUK at 20Z, ILN at 21Z, then
CMH/LCK at 22Z. Accommodated for potential severity of storms
with 2 mile visibility during tempo group, but will need to
amend to bring in strong wind gusts as they more closely
approach. Wouldn't be surprised to see gusts to at least 35
knots with storms in the developing line, and a few gusts to 50
knots are likely in the stronger storms.

Outside of storms, wind gusts out of the south to 25-30 knots
may produce impacts in some locations. Expecting direction to
shift to southwesterly, then westerly late this evening after
the line moves through. Gusts will also decrease late tonight.

A brief period of MVFR ceilings are possible late tonight, but
still relatively low confidence here. Otherwise, VFR conditions
will dominate the Thursday portion of the TAF period.

OUTLOOK...MVFR CIGS possible Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hogue
NEAR TERM...Hogue/AR
SHORT TERM...Hogue
LONG TERM...AR
AVIATION...Hogue
Hazardous weather outlook, Jun 10, 5:09 AM EDT, 12 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
509 AM EDT Wed Jun 10 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ054>056-060>065-070>074-
077>082-088-110915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
509 AM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Thunderstorms are expected to develop this afternoon and persist into
the early evening hours. Some of these storms may include large hail,
damaging winds, and tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed, while following all local,
state and CDC guidelines.

OHZ026-034-035-042>046-051>053-110915-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-Clark-
509 AM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and tonight.

Thunderstorms are expected to develop this afternoon and persist into
the early evening hours. Some of these storms may include large hail,
damaging winds, and tornadoes. Damaging winds of 75 mph or greater
are possible within the strongest thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed, while following all local,
state and CDC guidelines.

In the hours before

Special weather statement, Jun 10, 5:32 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
532 PM EDT Wed Jun 10 2020

OHZ062-063-071-072-102200-
Warren OH-Fayette OH-Clinton OH-Greene OH-
532 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN...WEST
CENTRAL FAYETTE...NORTHERN CLINTON AND SOUTHEASTERN GREENE COUNTIES
UNTIL 600 PM EDT...

At 532 PM EDT, radar indicated a strong thunderstorm near
Blanchester, moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Wilmington, Blanchester, Jamestown, Morrow, New Jasper, Woodville,
Clarksville, Harveysburg, Midland, Bowersville, Port William,
Butlerville, Paintersville, Melvin, State Route 123 at State Route
132, Fort Ancient, Lumberton, Oakland, Ogden and Kingman.

This includes I-71 in Ohio between mile markers 38 and 63.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3926 8407 3934 8417 3969 8380 3956 8355
      3925 8400
TIME...MOT...LOC 2132Z 219DEG 49KT 3934 8402

Novak
Local storm report, Jun 10, 5:33 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     2 ESE FORT LORAMIE      40.34N 84.34W
06/10/2020                   SHELBY             OH   AMATEUR RADIO

            ONE SIDE OF POLE BARN WALL BLOWN DOWN ON EILERMAN ROAD.
            TIME ESTIMATED FROM RADAR.

&&

JEG
Local storm report, Jun 10, 5:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     4 NW JEFFERSONVILLE     39.70N 83.61W
06/10/2020                   FAYETTE            OH   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN ALONG SR 41.

&&

JEG
Special weather statement, Jun 10, 5:37 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
537 PM EDT Wed Jun 10 2020

OHZ026-035-043-044-102200-
Auglaize OH-Logan OH-Shelby OH-Hardin OH-
537 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHELBY...
NORTHWESTERN LOGAN...NORTHEASTERN AUGLAIZE AND WESTERN HARDIN
COUNTIES UNTIL 600 PM EDT...

At 537 PM EDT, radar indicated a strong thunderstorm over Jackson
Center, moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Ada, Anna, Jackson Center, Russells Point, Lakeview, Dunkirk, Alger,
Waynesfield, Chippewa Park, Blanchard, Roundhead, Mcguffey, Port
Jefferson, Dola, Montra, Huntersville, Maplewood, Bloom Center,
Pemberton and State Route 195 at State Route 235.

This includes I-75 in Ohio between mile markers 97 and 102.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4081 8353 4027 8402 4037 8421 4064 8403
      4065 8388 4082 8388 4082 8355
TIME...MOT...LOC 2137Z 210DEG 49KT 4045 8402

JDR
Local storm report, Jun 10, 5:43 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     2 N CABLE               40.20N 83.63W
06/10/2020                   CHAMPAIGN          OH   PUBLIC

            LARGE TREE DOWN. PHOTO POSTED ON SOCIAL MEDIA. TIME
            ESIMATED FROM RADAR.

&&

JEG
Local storm report, Jun 10, 5:44 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     KUYF LONDON APT         39.93N 83.46W
06/10/2020  M51 MPH          MADISON            OH   AWOS

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:00 PM EDTSpecial Weather StatementILNMiami, Montgomery30 min
Jun 9, 8:31 PM EDTTornado WarningILNMiami9 min
Jun 10, 3:39 PM EDTSpecial Weather StatementILNHamilton36 min
Jun 10, 3:41 PM EDTSpecial Weather StatementILNMontgomery34 min
Jun 10, 3:57 PM EDTSevere Thunderstorm WarningILNDarke, Preble33 min
Jun 10, 3:57 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble33 min
Jun 10, 4:06 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Shelby39 min
Jun 10, 4:07 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren38 min
Jun 10, 4:09 PM EDTSpecial Weather StatementILNClermont36 min
Jun 10, 4:21 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby54 min
Jun 10, 4:25 PM EDTSpecial Weather StatementILNButler35 min
Jun 10, 4:30 PM EDTSevere Thunderstorm WarningILNClermont, Clinton, Hamilton, Warren34 min
Jun 10, 4:38 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren37 min
Jun 10, 4:38 PM EDTSevere Thunderstorm WarningILNMiami, Shelby23 min
Jun 10, 4:41 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Hardin, Logan, Miami, Shelby and 1 more49 min
Jun 10, 4:48 PM EDTSpecial Weather StatementILNClermont27 min
Jun 10, 4:51 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene39 min
Jun 10, 4:52 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Greene, Warren23 min
Jun 10, 4:53 PM EDTSevere Thunderstorm WarningILNBrown, Clermont37 min
Jun 10, 4:58 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby32 min
Jun 10, 5:06 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland24 min
Jun 10, 5:10 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Madison50 min
Jun 10, 5:13 PM EDTSevere Thunderstorm WarningILNChampaign, Madison, Union47 min
Jun 10, 5:25 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland50 min
Jun 10, 5:30 PM EDTSevere Thunderstorm WarningILNClark, Franklin, Madison, Union45 min
Jun 10, 5:32 PM EDTSpecial Weather StatementILNClinton28 min
Jun 10, 5:32 PM EDTSevere Thunderstorm WarningILNHardin13 min
Jun 10, 5:37 PM EDTSpecial Weather StatementILNLogan23 min
Jun 10, 5:48 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway42 min
Jun 10, 5:50 PM EDTSevere Thunderstorm WarningILNDelaware, Union40 min
Jun 10, 5:58 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pickaway, Pike and 1 more47 min
Jun 10, 6:03 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking42 min
Jun 10, 6:09 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto66 min
Jun 10, 6:14 PM EDTSevere Thunderstorm WarningILNFranklin16 min
Jun 10, 6:23 PM EDTTornado WarningILNPickaway, Ross22 min
Jun 10, 6:28 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Madison, Pickaway47 min
Jun 10, 6:35 PM EDTSevere Thunderstorm WarningILNAdams, Fairfield, Hocking, Pickaway, Pike, Ross and 1 more55 min
Jun 10, 6:41 PM EDTTornado WarningILNFranklin, Pickaway20 min
Jun 10, 6:45 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking45 min
Jun 10, 6:47 PM EDTSevere Thunderstorm WarningILNScioto58 min
Jun 10, 6:55 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking50 min
Jun 10, 7:13 PM EDTSevere Thunderstorm WarningILNFairfield17 min
Jun 10, 7:22 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking38 min
Jun 10, 7:25 PM EDTTornado WarningILNLicking20 min
Jun 10, 7:30 PM EDTSevere Thunderstorm WarningILNLicking15 min
Jun 10, 7:38 PM EDTSevere Thunderstorm WarningILNScioto56 min
Jun 10, 7:52 PM EDTTornado WarningILNScioto23 min
Jun 10, 7:57 PM EDTSpecial Weather StatementILNScioto33 min

Nearby

Tornado Warnings in Ohio, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.